Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 7, NWS Corpus Christi, TX

March 9, 20165 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 9, 2016, 11:27 AM CST for 5 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2016, 11:27 AM CST (17:27 UTC)
Expired
Mar 9, 2016, 1:30 PM CST
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 64 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 12:00 PM CSTFLASH FLOOD4 Sse Woodsboro, TXTXDOT REPORTED WATER OVER FM629 FROM FM136 TO FM1360

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1989 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

729 
WGUS54 KCRP 091727
FFWCRP
TXC007-273-355-391-409-091930-
/O.NEW.KCRP.FF.W.0007.160309T1727Z-160309T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1127 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARANSAS COUNTY IN SOUTHERN TEXAS...
  EASTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
  SOUTHEASTERN NUECES COUNTY IN SOUTHERN TEXAS...
  REFUGIO COUNTY IN SOUTHERN TEXAS...
  EAST CENTRAL KLEBERG COUNTY IN SOUTHERN TEXAS...

* UNTIL 130 PM CST

* AT 1123 AM CST...DOPPLER RADAR INDICATED BANDS OF SHOWERS AND
  THUNDERSTORMS MOVING NORTH ACROSS THE WARNED AREA. AN ADDITIONAL 1
  TO 2 INCHES OF RAINFALL WILL BE POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORPUS CHRISTI...ROCKPORT...PORT ARANSAS...REFUGIO...WOODSBORO...LAMAR...
  INGLESIDE...ARANSAS PASS...GREGORY...INGLESIDE ON THE BAY...BAYSIDE...
  QUINTANA...PALM HARBOR...FLOUR BLUFF...INGLESIDE--ARANSAS PASS...
  MALAQUITE BEACH...MUSTANG ISLAND STATE PARK...TIVOLI...PADRE ISLES
  COUNTRY CLUB AND COPANO VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2733 9736 2797 9729 2808 9731 2812 9739
      2813 9757 2839 9737 2855 9716 2855 9711
      2853 9709 2855 9705 2850 9699 2849 9691
      2851 9691 2851 9689 2843 9681 2845 9679
      2846 9679 2842 9675 2807 9686 2732 9729

$$

HART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 8:17 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 9, 8:17 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CST WED MAR 9 2016

.DISCUSSION...UPDATED FOR SVR WATCH NUMBER 40 UNTIL NOON.
ALSO...DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR
THE COASTAL COUNTIES AS WELL AS BEE...GOLIAD AND VICTORIA
COUNTIES. UPPER JET AND STRONG LOW LEVEL JET WILL GRADUALLY SHIFT
EAST...THE LATTER DOING SO BY NOON (HENCE THE WATCH TIL NOON).
UPDATES ARE OUT. SCA IS ON-GOING AND LOOKS OK FOR NOW (WILL LOOK
AT IT A BIT MORE BUT HAVE BIGGER FISH TO FRY FOR NOW).

&&

.PREV DISCUSSION... /ISSUED 548 AM CST WED MAR 9 2016/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...A MIX OF MVFR/VFR CONDITIONS WILL CONTINUE THIS
MORNING ACROSS SOUTH TEXAS TERMINALS. ADDITIONAL REDEVELOPMENT OF
SHOWERS AND STORMS WILL BE POSSIBLE TODAY AND TONIGHT AS UPPER
LOW REMAINS TO THE WEST AND COASTAL TROUGH DEVELOPS. HAVE
INCLUDED VCSH REMARKS FOR THE DAYTIME HOURS WITH SHRA REMARKS FOR
THIS EVENING AND OVERNIGHT. LOW CIGS RETURN TONIGHT...BUT
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CONDITIONS YET.

PREV DISCUSSION... /ISSUED 413 AM CST WED MAR 9 2016/

SHORT TERM (TODAY THROUGH THURSDAY)...SHOWERS AND THUNDERSTORMS
CONTINUE THIS MORNING OVER THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS. STORMS HAVE BEHAVED THUS FAR AND CURRENT THINKING
KEEPS THIS ACTIVITY BELOW SEVERE LIMITS. SEVERE THUNDERSTORM WATCH
WAS ALLOWED TO EXPIRE AT 4AM. UPPER LOW BACK TO THE WEST WILL BE
THE MAIN FEATURE ACROSS THE AREA FOR THE NEXT DAY OR SO. AT THE
SFC...TROUGH WILL HUG THE COASTLINE TODAY. THE TROUGH WILL COMBINE
WITH SUFFICIENT MOISTURE FOR RENEWED CONVECTION LATER TODAY AND
CONTINUING INTO TONIGHT. LAST FEW RUNS OF THE HRRR HAVE BEEN
SUGGESTING ADDITIONAL DEVELOPMENT BY MIDDAY OR SO AND WILL CARRY
HIGHEST POPS TODAY ACROSS THE COASTAL BEND. SOME MODERATE TO AT
TIMES HEAVY DOWNPOURS COULD BE POSSIBLE AT TIMES. HIGHS TODAY WILL
GENERALLY BE IN THE 70S IN MOST LOCATIONS. DECENT CHANCES FOR
SHOWERS AND STORMS WILL OCCUR AGAIN ON THURSDAY AS UPPER LOW MOVES
ACROSS THE AREA. THREAT FOR A FEW STRONG STORMS/SMALL HAIL MAY
EXIST ON THURSDAY AS COLD CORE SWINGS THROUGH THE AREA.

LASTLY...A HIGH RISK RIP CURRENTS WILL EXIST TODAY ALONG AREA
BEACHES AS LONG PERIOD SWELLS COMBINE WITH ELEVATED SWELL
HEIGHTS.

MARINE...GUSTS DID NOT QUITE MAKE IT TO GALE FORCE OVER THE GULF
WATERS SO HAVE DROPPED THE GALE WARNING. HAVE REPLACED THE GALE
WARNING WITH A SMALL CRAFT ADVISORY AS HAZARDOUS SEAS WILL
CONTINUE OVER THE OFFSHORE AND NEARSHORE WATERS.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE UPPER LEVEL LOW
WILL FINALLY START TO KICK OUT OF NORTHERN MEXICO BY THURSDAY NIGHT
AND FRIDAY AND WILL TRACK ACROSS TEXAS THROUGH SATURDAY. ONCE THE
LOW GETS TO THE EAST OF THE REGION RAIN CHANCES WILL DROP OFF
QUICKLY. HAVE JUST SLIGHT TO LOW-END CHANCE POPS LINGERING FRIDAY
NIGHT...THEN DRY FROM SATURDAY INTO EARLY NEXT WEEK. MODELS INDICATE
A SHORTWAVE DIVING ACROSS THE ROCKIES TO NORTH TEXAS ON SUNDAY...BUT
IT SHOULD REMAIN FAR ENOUGH NORTH TO NOT BRING RAIN CHANCES THIS FAR
SOUTH. UPPER LEVEL RIDGING BUILDS EARLY NEXT WEEK WITH THE NEXT
BROAD TROUGH SHIFTING WEST BY TUES/WED. MIN POSITION OF UPPER AND
SURFACE LOW WILL IMPACT THE DETAILS OF WIND/TEMP/DEWPOINT FORECAST
THROUGH SATURDAY...WITH NONE OF THE GUIDANCE REALLY MATCHING UP WELL
AT THIS POINT. IN GENERAL THOUGH...EXPECT COOLER MIN TEMPS
THURSDAY/FRIDAY NIGHTS WITH A GRADUAL WARMING TREND THROUGH THE
REMAINDER OF THE PERIOD. MIN TEMPS START THE PERIOD SLIGHTLY BELOW
NORMAL AND WILL ALSO GRADUALLY INCREASE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    77  61  74  59  73  /  90  70  50  40  30
VICTORIA          75  62  74  55  73  /  90  80  50  40  40
LAREDO            77  57  73  55  71  /  50  40  70  40  30
ALICE             79  60  75  55  73  /  70  60  60  40  30
ROCKPORT          75  63  71  62  71  /  90  80  40  30  30
COTULLA           76  58  70  54  71  /  60  40  70  50  40
KINGSVILLE        79  60  76  56  74  /  80  60  50  40  30
NAVY CORPUS       74  64  74  62  72  /  90  70  40  30  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 8 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

GW/86...SHORT TERM
Hazardous weather outlook, Mar 9, 10:03 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 AM CST WED MAR 9 2016

TXZ229>234-239>247-101615-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1003 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG GULF FACING
BEACHES.

SEVERE THUNDERSTORM WATCH THROUGH 12 PM TODAY FOR THE COASTAL
PLAINS AND VICTORIA CROSSROADS...WITH GUSTY WINDS AND SMALL TO
LARGE HAIL. SEVERE THUNDERSTORM THREAT DIMINISHES THIS AFTERNOON
HOWEVER STRONG STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT.

FLASH FLOOD WATCH THROUGH 6 AM THURSDAY. HEAVY RAINS TRACKING OVER
SATURATED SOILS WILL CAUSE FLASH FLOODING...ESPECIALLY IN POOR
DRAINAGE AREAS AND IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RIP CURRENT RISK WILL REMAIN HIGH ON THURSDAY ALONG GULF
FACING BEACHES.

THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. A FEW STRONG STORMS
ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-101615-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1003 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE AND
OFFSHORE WATERS TODAY.

THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS THE MIDDLE TEXAS
COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH
THE END OF THE WORK WEEK.

ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY THROUGH
FRIDAY.

In the hours before

Local storm report, Mar 9, 9:29 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
929 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     4 SSE WOODSBORO         28.18N 97.30W
03/09/2016                   REFUGIO            TX   LAW ENFORCEMENT

            REFUGIO LAW ENFORECMENT REPORTED WIND DAMAGE TO A BARN IN
            THE BONNIE VIEW AREA. RANCHER ESTIMATED WINDS OF 60 TO 70
            MPH.

&&

JMETZ
Special weather statement, Mar 9, 9:40 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 AM CST WED MAR 9 2016

TXZ245-246-091615-
REFUGIO-ARANSAS-
940 AM CST WED MAR 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ARANSAS AND
EASTERN REFUGIO COUNTIES...

AT 940 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER HOLIDAY BEACH...
OR 8 MILES NORTH OF ROCKPORT...MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKPORT...LAMAR...TIVOLI...HOLIDAY BEACH AND COPANO VILLAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTH TEXAS.

LAT...LON 2806 9695 2809 9715 2856 9711 2853 9709
      2854 9708 2855 9706 2855 9705 2853 9704
      2854 9703 2852 9702 2850 9699 2851 9697
      2849 9691 2851 9691 2851 9689 2846 9684
TIME...MOT...LOC 1540Z 189DEG 39KT 2816 9704

HART
Local storm report, Mar 9, 9:45 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
945 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLOOD            KINGSVILLE              27.51N 97.86W
03/09/2016                   KLEBERG            TX   LAW ENFORCEMENT

            FLOODING OF LOW-LYING AREAS. WATER NOT CROSSING THE ROAD
            YET.

&&

GWILK
Local storm report, Mar 9, 10:01 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 E KINGSVILLE          27.50N 97.81W
03/09/2016  M4.24 INCH       KLEBERG            TX   ASOS

            RAINFALL TOTAL FROM MIDNIGHT THROUGH 10AM. HEAVY RAIN
            CONTINUES AS OF WRITING.

&&

HART
Local storm report, Mar 9, 10:16 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1016 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     GREGORY                 27.92N 97.29W
03/09/2016                   SAN PATRICIO       TX   PUBLIC

            TREES DOWNED/UPROOTED IN GREGORY

&&

HART
Local storm report, Mar 9, 10:31 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      4 SE KINGSVILLE         27.47N 97.81W
03/09/2016                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG COUNTY LAW ENFORCEMENT REPORTED FLOODING ON
            COUNTY ROAD 1070 JUST SOUTH OF COUNTY ROAD 2140.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:19 PM CSTSpecial Weather StatementCRPWebb26 min
Mar 8, 8:53 PM CSTSevere Thunderstorm WarningCRPWebb37 min
Mar 8, 10:34 PM CSTSpecial Weather StatementCRPLa Salle26 min
Mar 9, 1:43 AM CSTSpecial Weather StatementCRPCalhoun32 min
Mar 9, 1:54 AM CSTSpecial Weather StatementCRPRefugio, San Patricio21 min
Mar 9, 2:20 AM CSTSpecial Weather StatementCRPRefugio, San Patricio, Victoria25 min
Mar 9, 2:49 AM CSTSpecial Weather StatementCRPWebb56 min
Mar 9, 2:51 AM CSTSpecial Weather StatementCRPVictoria39 min
Mar 9, 4:28 AM CSTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces16 hr
Mar 9, 4:41 AM CSTSpecial Weather StatementCRPLa Salle34 min
Mar 9, 5:52 AM CSTSpecial Weather StatementCRPWebb23 min
Mar 9, 6:19 AM CSTSpecial Weather StatementCRPWebb26 min
Mar 9, 6:26 AM CSTSpecial Marine WarningCRP64 min
Mar 9, 6:31 AM CSTSpecial Weather StatementCRPKleberg, Nueces59 min
Mar 9, 6:41 AM CSTSevere Thunderstorm WarningCRPWebb34 min
Mar 9, 7:11 AM CSTSevere Thunderstorm WarningCRPKleberg, Nueces49 min
Mar 9, 7:15 AM CSTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb26 min
Mar 9, 7:22 AM CSTSevere Thunderstorm WarningCRPNueces, San Patricio38 min
Mar 9, 7:24 AM CSTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
Mar 9, 7:24 AM CSTSpecial Marine WarningCRP36 min
Mar 9, 7:58 AM CSTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio47 min
Mar 9, 8:03 AM CSTSpecial Marine WarningCRP87 min
Mar 9, 8:09 AM CSTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more22 hr
Mar 9, 8:22 AM CSTSpecial Weather StatementCRPLive Oak23 min
Mar 9, 8:25 AM CSTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
Mar 9, 8:33 AM CSTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria42 min
Mar 9, 8:57 AM CSTFlash Flood WarningCRPKleberg3 hr
Mar 9, 9:03 AM CSTSpecial Weather StatementCRPRefugio27 min
Mar 9, 9:18 AM CSTAreal Flood AdvisoryCRPBee, Live Oak3 hr
Mar 9, 9:19 AM CSTSevere Thunderstorm WarningCRPCalhoun, Victoria26 min
Mar 9, 9:24 AM CSTSpecial Weather StatementCRPNueces, San Patricio36 min
Mar 9, 9:26 AM CSTSpecial Weather StatementCRPVictoria34 min
Mar 9, 9:31 AM CSTSpecial Marine WarningCRP29 min
Mar 9, 9:40 AM CSTSpecial Weather StatementCRPAransas35 min
Mar 9, 10:29 AM CSTFlash Flood WarningCRPKleberg, Nueces3 hr
Mar 9, 10:35 AM CSTFlash Flood WarningCRPSan Patricio3 hr
Mar 9, 11:17 AM CSTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Mar 9, 1:28 PM CSTAreal Flood AdvisoryCRPCalhoun, Victoria62 min
Mar 9, 1:58 PM CSTSpecial Marine WarningCRP62 min
Mar 9, 2:50 PM CSTRiver Flood WarningCRPNueces68 hr
Mar 9, 2:59 PM CSTSpecial Marine WarningCRP46 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.